Some more relations on Ramanujan's cubic continued fraction and a continued fraction of order 12

B. R.Srivatsa Kumar, H. C. Vidya

Research output: Contribution to journalArticle

Abstract

In this paper, we prove some modular relations between continued fraction U(qn) of order 12 for n = 2,3 and 5 and Ramanujan's cubic continued fraction G(qn) for n = 1, 2 and 3.

Original languageEnglish
Pages (from-to)191-196
Number of pages6
JournalAdvanced Studies in Contemporary Mathematics (Kyungshang)
Volume24
Issue number2
Publication statusPublished - 01-01-2014

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this